Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: La révolution symbolique. La constitution de l'écriture symbolique mathématique by Michel Serfati

Reviewed Work: La révolution symbolique. La constitution de l'écriture symbolique mathématique by Michel Serfati
Review by: Frédéric Patras
Archives de Philosophie
Vol. 70, No. 1, Où en est la politique positive ? (PRINTEMPS 2007), p. 131
Stable URL: http://www.jstor.org/stable/43038448
Page Count: 1
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
131
    131